# SDR ASAA2022042038074

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737
- Aircraft serial: 41735
- Aircraft time: 28,749 hours, 9,168 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: None
- Part number: 3401553050
- Condition: None
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. BAGGED (9) OIL DRAIN LINES FOR LEAK DETECTION AND CLOSED FAN COWLS REF B737-900 AMM 71-71-00. FOUND #1 ENG N2 DRIVE PAD LEAKING OUT OF LIMITS. REMOVED N2 DRIVE PAD SEALOL REF AMM 72-60-00-802-F00. INSTALLED SEALOL REF AMM 72-60-00-400-802-F00. INSTALLED HANDCRANKING DRIVE COVER REF AMM 72-63-01-400-801-F00. IDLE LEAK CHECK GOOD. BAGGED ALL DRAIN LINES FOR LEAK DETECTION. HIGH POWER RUN REQUIRED. ACCOMPLISHED TEST 3B, NO LEAKS NOTED FROM N2 DRIVE PAD. ALL BAGS REMOVED.
